# SDR USAA920081229

- Difficulty date: June 1, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 81,602 hours, 31,118 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 143N51578200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - NR 6109942 - INTERCOSTAL UPPER CLIP CRACKED B/S 860 TO 879 B/L 208.1 (HFEC VERIFIED). REPLACED INTERCOSTAL UPPER CLIP B/S 860 TO 879 B/L 208. IAW SRM 51-40-02-0G. (K)
